# SDR QXEA0201766

- Difficulty date: October 18, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,501 hours, 13,345 cycles
- System (JASC): 2760 · Drag Control System
- Part: Fairlead
- Condition: Missing
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT WING LOWER SPOILER CABLE FAIRLEAD MISSING. REPLACED FAIRLEAD.
